# SDR SIMA20120402002

- Difficulty date: April 2, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 29,751 hours, 27,569 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D3899926FA98S
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 2736 THE CREW REPORTED ON TAKEOFF REQUIRED A SIGNIFICANT AMOUNT OF RIGHT RUDDER AND THEN HEARD A CLANKING NOISE AT ROTATION, ON LANDING RUDDER CONTROL FELT NORMAL.  THE CREW DECLARED AN EMERGENCY AND CALLED CRASH, FIRE AND RESCUE FOR LANDING.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED DOWNLOCK PROXIMITY SWITCH HARNESS CONNECTOR P4667 IAW WM 20-50-00 NO CLUNKING NOISE AT THIS TIME.  THE OPERATIONAL CHECK WAS GOOD REF NRWC 638-DFW-00867.  THE AIRCRAFT WAS RETURNED TO SERVICE.
